# SDR 2006UALA00390

- Difficulty date: March 4, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N928UA
- Make and model: Boeing 737522
- Aircraft serial: 26651
- Aircraft time: 38,176 hours, 27,871 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 291 S11r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CABIN STA 291 JUST ABOVE STR 11 INTERCOSTAL ATTACHED ANGLE IS CRACKED AT FWD END.  REMOVED AND REPLACED ANGLE REF SRM 51-40-02
